# SDR 9JLA2015121114958

- Difficulty date: June 6, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N868J
- Make and model: Cessna 560XL
- Aircraft serial: 5605180
- Aircraft time: 4,100 hours, 2,947 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Adapter
- Part number: 38610551
- Condition: Broken
- Location: Starter Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CHECKS THE CREW ATTEMPTED TO START THE APU, BUT THEY REPORTED THAT IT FAILED TO START.  TROUBLESHOOTING DETERMINED THAT THE STARTER & GENERATOR DRIVE ADAPTER WAS BROKEN, PN 3861055-1.  OPERATIONS CHECKED OK.
